- -

On rings of real valued clopen continuous functions

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

On rings of real valued clopen continuous functions

Mostrar el registro completo del ítem

Afrooz, S.; Azarpanah, F.; Etebar, M. (2018). On rings of real valued clopen continuous functions. Applied General Topology. 19(2):203-216. doi:10.4995/agt.2018.7667

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/109446

Ficheros en el ítem

Metadatos del ítem

Título: On rings of real valued clopen continuous functions
Autor:
Fecha difusión:
Resumen:
[EN] Among variant kinds of strong continuity in the literature, the clopen continuity or cl-supercontinuity (i.e., inverse image of every open set is a union of clopen sets) is considered in this paper. We investigate ...[+]
Palabras clave: Clopen continuous (cl-supercontinuous) , Zero-dimensional , Ps-space , Almost Ps-space , Baer ring , p.p. ring , Quasi-component , Socle , Mildly compact , S-basically and s-extremally disconnected space
Derechos de uso: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Fuente:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2018.7667
Editorial:
Universitat Politècnica de València
Versión del editor: https://doi.org/10.4995/agt.2018.7667
Agradecimientos:
The authors would like to thank the referee for a carefulreading of this article.
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem